# SDR COMA0660135

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,450 hours, 27,908 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5193 - EN ROUTE CVG-SBN RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES, CREW DECLARED AN EMERGENCY.  FLIGHT LANDED AT SBN WITHOUT INCIDENT.  REPLACED THE RIGHT WING FLEX DRIVE SHAFT ASSEMBLIES NR 2, 3, 4, 5 AND LEFT WING FLEX DRIVE SHAFT ASSEMBLY 5.
